Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Tinamarielostumbo

One month into spironoloctone

Hello all, 

I am one month into Spiro 100mg once per day, my acne is not TERRIBLE but it definitely bothers me when it does flare up, I personally believe it is mostly hormonal as I have noticed the Spiro starting to slightly show an effect in clearing my face. My acne comes mostly around the time of my period .. On the flip side, I definitely am experiencing the crappy side effects of being VERY fatigued & headaches after like 3pm every single day & very lazy.. I’m also noticing a bit of weight gain without a drastic change in diet which REALLY is not okay with me. I went to the internet of course & read several forums regarding Spiro & saw that many women have had unwanted weight gain on this med & other terrible side effects including long term. I really wanted to give this med a chance because I feel like it is the ONLY thing that’s finally helping clear my face, since absolutely nothing topically would work! It must be hormonal, but what should I do about this? I’m about to call my derm first thing in the morning to see if I can stop this medication cold turkey because I’m too scared of the side effects & long term effects, hopefully I can find another alternative that will not be so harsh on my body in terms of side effects. I hate taking prescription meds for this reason, the side effects & how we truly do not know what is going into our bodies! 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×